# SDR USAA2010111792616

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 33,969 hours, 12,299 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215600500600
- Part serial: 0174RH
- Condition: Corroded
- Location: Rt Mlg
- Part time: 33,966 hours, 12,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - CORROSION ON RIGHT MAIN LANDING GEAR REAR PINTLE PIN.  REPLACED RIGHT MAIN LANDING GEAR REAR PINTLE PIN IAW JOB CARD 26T00032001.
